So yesterday was my last day of taking Chantix. I am glad to say that I finished the program with very few side effects except for maybe some nausea now and then. I did have some insomnia and mood changes but I'm not sure if I should attribute that to Chantix or just stopping smoking.
I'm now unsure what to expect after being totally done with them. I have read and heard that there could be some problems with stopping them but I did taper off only taking a 1/2 pill in the morning for the last 6 days.
I guess I'm just looking for some responses and information on what to expect now from those of you who have been through this. I'm ready for my life to just get back to normal minus the smoking.
My desire to smoke may have increased a little when I started tapering down off the Chantix but nothing I couldn't handle. I'm just hoping that now being totally off of them, I will not have any major craves or major outbursts where my head spins around. Any help appreciated or words of encouragement welcomed.